# SDR USAA2012041600007

- Difficulty date: April 3, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 56,727 hours, 37,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DROP-IN - 2 CRACKS IN STRAP AT BS 303, S13L INSIDE FASTENER HOLE AT L1 DOOR LOWER HINGE CUTOUT.  REPAIRED STRAP AT BS 303, S13L AT L1 DOOR LOWER HINGE CUTOUT IAW EA 202189 & B737 SRM 53-10-01-2R REPAIR 14.
